Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Support, convergence, and differentiability properties of generalized convex functions


Author: John W. Green
Journal: Proc. Amer. Math. Soc. 4 (1953), 391-396
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056039-2
MathSciNet review: 0056039
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. F. Beckenbach, Generalized convex functions, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 363-371. MR 1563543
  • [2] T. Bonnesen and W. Fenchel, Theorie der Konvexen Körper, Berlin, Springer, 1934. MR 0344997 (49:9736)
  • [3] F. F. Bonsall, The characterization of generalized convex functions, Quart. J. Math. Oxford Ser. (2) vol. 1 (1950) pp. 100-111. MR 0036273 (12:83a)
  • [4] J. W. Green, Sets subtending a constant angle on a circle, Duke Math. J. vol. 17 (1950) pp. 263-267. MR 0036527 (12:123e)
  • [5] M. Matos Peixoto, On the existence of derivatives of generalized convex functions, Summa Brasil. Math. vol. 2 (1948) pp. 35-42. MR 0027038 (10:239d)
  • [6] -, Convexity of curves, Notas de Matematica, no. 6, Rio de Janiero, Boffoni, 1948. MR 0029948 (10:685f)
  • [7] -, Generalized convex functions and second order differential inequalities, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 563-572. MR 0029949 (10:686a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056039-2
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society